# SDR CA980623002

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Hartzl HC82V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Part time: 1,423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADES WERE FOUND TOO SHORT. THE HUB WAS EXTERNALLY CORRODED (P/N C0840-51); BEARINGS WERE CORRODED (P/N A14B); THE BLADE CLAMPS WERE CORRODED (P/N C0838-2). THE PROPELLER WAS RETURNED TO THE CUSTOMER.
